# SDR GUUA95455012809A

- Difficulty date: January 28, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 25,603 hours, 29,925 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED VERTICAL STABILIZER LOWER RUDDER HINGE BRACKET SHOW SIGNS OF EXFOLIATION.  REPLACED LOWER RUDDER HINGE BRACKET.
